# SDR ASAA2023080344396

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,025 hours, 12,111 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTED TRANSMISSION OF BOTH HF1 AND HF2 AS DIRECTED BY SEAMC. BOTH RADIOS FAILED TO MAKE CONTACT WITH SFO RADIO. 5 DIFFERENT FREQS WERE ATTEMPTED. FREQS WERE ASSIGNED BY SFO RADIO. GROUNDED - YES. ON DEFERRAL.
